# SDR 9JLA2022092019993

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N512KS
- Make and model: Amd FALCON900EX
- Aircraft serial: 217
- Aircraft time: 2,001 hours, 1,260 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: 642795431
- Part serial: 5253
- Condition: Defective
- Location: Nr 1 Eng Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO1 ENGINE OIL LOW PRESSURE INDICATOR WAS FLICKERING IN FLIGHT. THE BASE MAINTENANCE TEAM DETERMINED THAT THE NO1 ENGINE OIL PRESSURE TRANSMITTER WAS DEFECTIVE AND REPLACED IT WITH A NEW TRANSMITTER. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
